Volume 13, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Erratum to “Hadamard spaces with isolated flats”

G Christopher Hruska and Bruce Kleiner

Geometry & Topology 13 (2009) 699–707

Correction to Geometry & Topology 9 (2005) 1501–1538

Abstract

The purpose of this erratum is to correct the proof of Theorem A.0.1 in the appendix to our paper “Hadamard spaces with isolated flats” which was jointly authored by Mohamad Hindawi, Hruska and Kleiner. In that appendix, many of the results of this paper about CAT(0) spaces with isolated flats are extended to a more general setting in which the isolated subspaces are not necessarily flats. However, one step of that extension does not follow from the argument we used the isolated flats setting. We provide a new proof that fills this gap.

In addition, we give a more detailed account of several other parts of Theorem A.0.1, which were sketched in that appendix.

Keywords
isolated flat, asymptotic cone, relative hyperbolicity
Mathematical Subject Classification 2000
Primary: 20F67
Secondary: 20F69
References
Publication
Received: 28 August 2008
Accepted: 4 November 2008
Preview posted: 11 December 2008
Published: 1 January 2009
Authors
G Christopher Hruska
Department of Mathematical Sciences
University of Wisconsin–Milwaukee
PO Box 413
Milwaukee, WI 53201-0413
USA
http://www.uwm.edu/~chruska
Bruce Kleiner
Department of Mathematics
Yale University
PO Box 208283
New Haven, CT 06520-8283
USA
http://www.math.yale.edu/~bk255